# SDR AGQA065932

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: 369A8230503
- Condition: Cracked
- Location: Exhuast
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST PIPE IS CRACKED APPROXIMATELY 4 INCHES, AFT, INBOARD CENTER.
